Ascoril Flu Syrup 60ml
TabletBox Nagercoil
Cough And Cold | Glenmark Pharmaceuticals Ltd
0 likes





Short Description:
Ascoril Flu Syrup 60ml is used for Cough And Cold. This contains Chlorpheniramine 2 mg,Phenylephrine 5 mg
*This medicine need prescription
Combination:
Chlorpheniramine 2 mg,Phenylephrine 5 mg
View Alternate₹88.82 ₹95.5 7% off
More than 10 Stock available
Delivery on Fri, 11 Apr | All over India
Add to cart